Cartes de contrôle à double limites et à séquences
Revue de Statistique Appliquée, Volume 13 (1965) no. 2, p. 61-73
@article{RSA_1965__13_2_61_0,
     author = {Tiago de Oliveira, J. and Littauer, S\'ebastian},
     title = {Cartes de contr\^ole \`a double limites et \`a s\'equences},
     journal = {Revue de Statistique Appliqu\'ee},
     publisher = {Soci\'et\'e de Statistique de France},
     volume = {13},
     number = {2},
     year = {1965},
     pages = {61-73},
     language = {fr},
     url = {http://www.numdam.org/item/RSA_1965__13_2_61_0}
}
Tiago de Oliveira, J.; Littauer, Sébastian B. Cartes de contrôle à double limites et à séquences. Revue de Statistique Appliquée, Volume 13 (1965) no. 2, pp. 61-73. http://www.numdam.org/item/RSA_1965__13_2_61_0/

Arroian, Leo A., Levene, H. (1950) - The effectiveness of quality control charts, Journal of the American Statistical Association, XLV | MR 56890 | Zbl 0040.07602

Fisz, M. (1963) - Probability Theory and Mathematical Statistics, J. Wiley and Sons, New York. | MR 164358 | Zbl 0123.34504

Gumbel, E.J. (1958) - Statistics of Extremes. Columbia University Press, New York | MR 96342 | Zbl 0086.34401

Kemp, K.W. (1961) - The Average Run Length of Cumulative sum chart when a V - mask is used, J.R. Statist. Soc. B. 23 | MR 123416 | Zbl 0106.34304

Page, E.S. (1962) - A modified control chart with warning limits, Biom., 49 | MR 137251 | Zbl 0115.36902

Shewhart, W.A. (1931) - Economic control of Manufactured Product, D. Van Nostrand, New York (1939) - Statistical Method from the Viewpoint of Quality Control, Grad. School of Agriculture, Washington

Wald, A. and Wolfowitz, J. (1946) - Tolerance Limits for a normal distribution, Ann. Math. Stattst., 17 | MR 19901 | Zbl 0063.08130

Western Electric (1958) - Statistical Quality Control Hankbook Mack Printing Company, Easton, Pennsylvania

Wilks, S.S. (1941) - On the determination of sample sizes for setting tolerance limits, Ann. Math. Statist., 12 | JFM 67.0481.04 | MR 4451 | Zbl 0024.42703

(1942) - Statistical prediction with special reference tothe problem of tolerance limits. Ann. Math. Statist. 13

Wolfowitz, J. (1943) - On the theory of runs with some applications to quality control, Ann. Math. Statist., 14 | MR 8653 | Zbl 0063.08308